Alert archive / Georgia / River Flood Warnings in 2016
River Flood Warning 12, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 4, 2016, 10:33 AM EDT for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Apr 4, 2016, 8:00 PM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2016, 10:33 AM EDT (14:33 UTC)
- In effect from
- Apr 4, 2016, 8:00 PM EDT
- Expired
- Apr 9, 2016, 10:17 AM EDT
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 7.66 ft at Apr 5, 2016, 10:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
785
WGUS42 KCHS 041433
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 AM EDT MON APR 4 2016
GAC033-107-165-051433-
/O.NEW.KCHS.FL.W.0012.160405T0000Z-160407T0000Z/
/MDVG1.1.ER.160405T0000Z.160405T0600Z.160406T1200Z.NO/
1033 AM EDT MON APR 4 2016
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ogeechee River Near Midville.
* from this evening to Wednesday evening.
* At 10 AM Monday the stage was 5.9 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to
rise to near 6.1 feet by early Tuesday morning. The river will fall
below flood stage by Wednesday morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-051433-
/O.NEW.KCHS.FL.W.0013.160405T1200Z-000000T0000Z/
/REDG1.1.ER.160405T1200Z.160407T0600Z.000000T0000Z.NO/
1033 AM EDT MON APR 4 2016
The National Weather Service in Charleston has issued a
* Flood Warning for
The Ohoopee River Near Reidsville.
* from Tuesday morning until further notice.
* At 10 AM Monday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Tuesday morning and continue to
rise to near 12.1 feet by early Thursday morning. Additional rises
are possible thereafter.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$11 follow-up statements
103
WGUS82 KCHS 050201
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1001 PM EDT MON APR 4 2016
GAC033-107-165-060201-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-160407T0600Z/
/MDVG1.1.ER.160404T2200Z.160405T1800Z.160406T1800Z.NO/
1001 PM EDT MON APR 4 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Monday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 6.3 feet by early Tuesday
afternoon. The river will fall below flood stage early Wednesday
afternoon.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-060200-
/O.EXT.KCHS.FL.W.0013.160405T1800Z-000000T0000Z/
/REDG1.1.ER.160405T1800Z.160407T0600Z.000000T0000Z.NO/
1001 PM EDT MON APR 4 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Monday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Tuesday afternoon and
continue to rise to near 12.1 feet by early Thursday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$778
WGUS82 KCHS 051043
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
643 AM EDT TUE APR 5 2016
GAC033-107-165-061043-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0600Z.000000T0000Z.NO/
643 AM EDT TUE APR 5 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 6 AM Tuesday the stage was 6.9 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 7.6 feet by early Wednesday
morning then begin a slow fall.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$574
WGUS82 KCHS 051357
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
957 AM EDT TUE APR 5 2016
GAC033-107-165-061357-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0000Z.000000T0000Z.NO/
957 AM EDT TUE APR 5 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 AM Tuesday the stage was 7.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 7.8 feet by this evening then
begin a slow fall.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-061357-
/O.EXT.KCHS.FL.W.0013.160405T1355Z-000000T0000Z/
/REDG1.1.ER.160405T1327Z.160407T1200Z.000000T0000Z.NO/
957 AM EDT TUE APR 5 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise to near 12.5 feet by Thursday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$165
WGUS82 KCHS 060142
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
942 PM EDT TUE APR 5 2016
GAC033-107-165-070142-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0600Z.000000T0000Z.NO/
942 PM EDT TUE APR 5 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Tuesday the stage was 7.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise slightly by early Wednesday
morning then begin a slow fall.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-070142-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/REDG1.1.ER.160405T1315Z.160407T1200Z.000000T0000Z.NO/
942 PM EDT TUE APR 5 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.8 feet by Thursday morning
then begin a slow fall.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$669
WGUS82 KCHS 061631
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1231 PM EDT WED APR 6 2016
GAC033-107-165-071631-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.000000T0000Z.NO/
1231 PM EDT WED APR 6 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 12 PM Wednesday the stage was 7.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 7.4 feet by this afternoon then begin a
slow fall.
* At 6.0 feet, the access road into the River Bluff in Midville begins to flood.
The lower portion of Johnson Road near Herndon also becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-071631-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/REDG1.1.ER.160405T1315Z.160408T0000Z.000000T0000Z.NO/
1231 PM EDT WED APR 6 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 12 PM Wednesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.8 feet by tomorrow evening then begin
a slow fall.
* At 11.0 feet, water enters the back yards of some homes in the Joy Bluff
community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
GAC103-251-SCC049-053-071630-
/O.EXT.KCHS.FL.W.0014.160407T0900Z-000000T0000Z/
/CLYG1.1.ER.160407T0900Z.160409T1200Z.000000T0000Z.NO/
1231 PM EDT WED APR 6 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 12 PM Wednesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by late tonight and continue to rise to near
12.1 feet by Saturday morning. Additional rises are possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
47631
WGUS82 KCHS 070209
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 PM EDT WED APR 6 2016
GAC033-107-165-080209-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-160410T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160409T1200Z.NO/
1009 PM EDT WED APR 6 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Wednesday the stage was 7.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Saturday
morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-080209-
/O.CON.KCHS.FL.W.0013.000000T0000Z-000000T0000Z/
/REDG1.1.ER.160405T1315Z.160407T1800Z.000000T0000Z.NO/
1009 PM EDT WED APR 6 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Wednesday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.7 feet by early Thursday
afternoon then begin a slow fall.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-080209-
/O.EXT.KCHS.FL.W.0014.160407T0600Z-000000T0000Z/
/CLYG1.1.ER.160407T0600Z.160409T1800Z.000000T0000Z.NO/
1009 PM EDT WED APR 6 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Thursday morning and
continue to rise to near 12.1 feet by early Saturday afternoon.
Additional rises are possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$940
WGUS82 KCHS 071433
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 AM EDT THU APR 7 2016
GAC033-107-165-081433-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-160410T0600Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160409T1800Z.NO/
1033 AM EDT THU APR 7 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 AM Thursday the stage was 6.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Saturday afternoon.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-081433-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-160410T1800Z/
/REDG1.1.ER.160405T1315Z.160407T1800Z.160410T0600Z.NO/
1033 AM EDT THU APR 7 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 AM Thursday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.5 feet by this afternoon.
The river will fall below flood stage early Sunday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-081432-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.160407T0908Z.160410T1200Z.000000T0000Z.NO/
1033 AM EDT THU APR 7 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 10 AM Thursday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.1 feet by
Sunday morning. Additional rises may be possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$849
WGUS82 KCHS 080129
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
929 PM EDT THU APR 7 2016
GAC033-107-165-090129-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-160410T0000Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160409T1200Z.NO/
929 PM EDT THU APR 7 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 9 PM Thursday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Saturday
morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-090129-
/O.CON.KCHS.FL.W.0013.000000T0000Z-160410T1800Z/
/REDG1.1.ER.160405T1315Z.160407T1300Z.160410T0600Z.NO/
929 PM EDT THU APR 7 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 9 PM Thursday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-090128-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.160407T0908Z.160410T0000Z.000000T0000Z.NO/
929 PM EDT THU APR 7 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 PM Thursday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue rising to near 12.0 feet by
Saturday evening. Additional rises may be possible thereafter.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$442
WGUS82 KCHS 081424
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EDT FRI APR 8 2016
GAC033-107-165-091200-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-160409T1200Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160409T0000Z.NO/
1024 AM EDT FRI APR 8 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 10 AM Friday the stage was 6.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage this
evening.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-091424-
/O.CON.KCHS.FL.W.0013.000000T0000Z-160410T1800Z/
/REDG1.1.ER.160405T1315Z.160407T1300Z.160410T0600Z.NO/
1024 AM EDT FRI APR 8 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Friday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Sunday morning.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-091424-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.160407T0908Z.160409T1800Z.000000T0000Z.NO/
1024 AM EDT FRI APR 8 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 10 AM Friday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.1 feet by early Saturday
afternoon then begin a slow fall.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$255
WGUS82 KCHS 090116
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
916 PM EDT FRI APR 8 2016
GAC033-107-165-091500-
/O.CON.KCHS.FL.W.0012.000000T0000Z-160409T1500Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160408T2330Z.NO/
916 PM EDT FRI APR 8 2016
The Flood Warning continues for
The Ogeechee River Near Midville.
* At 8 PM Friday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Saturday.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-100115-
/O.EXT.KCHS.FL.W.0013.000000T0000Z-160410T1500Z/
/REDG1.1.ER.160405T1315Z.160407T1300Z.160410T0300Z.NO/
916 PM EDT FRI APR 8 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 8 PM Friday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Saturday
night.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-100115-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.160407T0908Z.160410T0000Z.000000T0000Z.NO/
916 PM EDT FRI APR 8 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 8 PM Friday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.1 feet by Saturday evening
then begin a slow fall.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$508
WGUS82 KCHS 091417
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 AM EDT SAT APR 9 2016
GAC033-107-165-091447-
/O.CAN.KCHS.FL.W.0012.000000T0000Z-160409T1500Z/
/MDVG1.1.ER.160404T2200Z.160406T0200Z.160408T2330Z.NO/
1017 AM EDT SAT APR 9 2016
The Flood Warning is cancelled for
The Ogeechee River Near Midville.
* At 9 AM Saturday the stage was 5.8 feet.
* Flood stage is 6.0 feet.
* Fell below flood stage at 7 PM Friday.
* Forecast, the river will continue to fall to 5.5 feet by Sunday
morning.
* At 6.0 feet, the access road into the River Bluff in Midville begins
to flood. The lower portion of Johnson Road near Herndon also
becomes covered.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC267-279-101416-
/O.CON.KCHS.FL.W.0013.000000T0000Z-160410T1500Z/
/REDG1.1.ER.160405T1315Z.160407T1300Z.160410T0300Z.NO/
1017 AM EDT SAT APR 9 2016
The Flood Warning continues for
The Ohoopee River Near Reidsville.
* At 10 AM Saturday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage tonight.
* At 11.0 feet, water enters the back yards of some homes in the Joy
Bluff community.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$
SCC049-053-GAC103-251-101416-
/O.CON.KCHS.FL.W.0014.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.160407T0908Z.160409T1800Z.000000T0000Z.NO/
1017 AM EDT SAT APR 9 2016
The Flood Warning continues for
The Savannah River Near Clyo.
* At 9 AM Saturday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will begin to slowly fall this afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 4, 10:05 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 4, 10:05 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1005 AM EDT MON APR 4 2016
.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL TODAY...THEN A DRY COLD FRONT WILL MOVE
THROUGH LATE TONIGHT. HIGH PRESSURE WILL REBUILD TUESDAY THROUGH
WEDNESDAY BEFORE ANOTHER COLD FRONT PUSHES THROUGH THURSDAY MORNING.
COLDER HIGH PRESSURE THEN BUILDS IN FOR LATE WEEK INTO THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
LATE THIS MORNING...THE FORECAST AREA WILL START OFF IN A RATHER
DIFFUSE PATTERN AS HIGH PRESSURE CONTINUES TO SLIP OUT OVER THE
OPEN ATLANTIC. THEN THIS AFTERNOON...A COLD FRONT WILL PUSH INTO
THE SOUTHERN APPALACHIANS AND APPROACH THE REGION FROM THE
NORTHWEST. THE GRADIENT WILL BEGIN TO TIGHTEN UP AHEAD OF THE
FRONT AND SOUTHWEST WINDS WILL INCREASE. CLEAR SKIES WILL PREVAIL
TODAY AND LOW LEVEL THICKNESS OFF THE 12Z SOUNDING WOULD SUPPORT
A HIGH OF AROUND 76 AT KCHS. GIVEN THAT THE WEST TO SOUTHWEST FLOW
WILL INCREASE DURING PEAK HEATING AND SOME COMPRESSIONAL WARMING
IS POSSIBLE...HIGHS WILL LIKELY EXCEED THICKNESS POTENTIAL AND
REACH THE UPPER 70S IN MOST AREAS...WITH A FEW VALUES OF AROUND 80
POSSIBLE ACROSS SOUTHEAST GEORGIA. NO SIGNIFICANT CHANGES WERE
MADE TO THE GOING FORECAST.
TONIGHT...SKIES REMAIN CLEAR WHILE A STRONG MID LEVEL SHORT WAVE
DIGS INTO THE MID ATLC REGION LATE. A COLD FRONT WILL APPROACH THE
REGION FROM THE NORTHWEST AND NORTH AFTER MIDNIGHT AND THEN RACE
THROUGH THE AREA LATE SHIFTING WEST FLOW NORTHERLY ACROSS NORTHERN
ZONES WITH MARKED INCREASES IN WIND SPEEDS NEARING DAYBREAK NORTH
OF THE SAVANNAH RIVER. WE BUMPED LOW TEMPS UP TONIGHT MANY AREAS
AS THE LOW LEVEL ENVIRONMENT LOOKS SOMEWHAT MIXED WITH A TIGHTER
LOW LEVEL GRADIENT IN PLACE.
LAKE WINDS...A STRONG N SURGE AND PUSH OF LOW LEVEL COLD AIR
ADVECTION IS A CONCERN FOR POTENTIAL LAKE WIND ADVISORY CONDITIONS
NEARING DAYBREAK ON TUESDAY. AN ADVISORY MAY BE ISSUED LATER
TODAY.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
COOL HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE NORTH ON
TUESDAY...THEN GRADUALLY SHIFT OFFSHORE ON WEDNESDAY. TUESDAY
HIGHS WILL BE IN THE UPPER 60S TO LOWER 70S. WEAK COLD ADVECTION
CONTINUES INTO TUESDAY NIGHT BEFORE WINDS DROP OFF LATE. GIVEN
CLEAR SKIES THERE WILL BE DECENT RADIATIONAL COOLING AFTER THE
COLD ADVECTION TAPERS OFF. CHILLY TEMPS EXPECTED WITH LOWS IN THE
UPPER 30S INLAND TO LOWER 40S COASTAL. WEDNESDAY HIGH TEMPS WILL
REBOUND A COUPLE DEGREES TO LOW/MID 70S.
A FAST MOVING SHORTWAVE WILL PUSH A COLD FRONT INTO THE AREA
WEDNESDAY NIGHT AND OFF THE COAST BY MIDDAY THURSDAY. MODEST
MOISTURE RETURN AND POTENT FORCING ACCOMPANYING THE FRONT SUPPORTS
A FAIRLY WIDESPREAD QUARTER INCH OF RAIN IN MOST AREAS BEFORE THE
COLD AND DRY ADVECTION BEGINS THURSDAY AFTERNOON. DOWNSLOPE FLOW
WILL HELP PUSH HIGHS INTO THE LOW TO MID 70S DESPITE LATE DAY COLD
ADVECTION. BREEZY WINDS WILL DEVELOP IN THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
COLD HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY BEFORE A
REINFORCING COLD FRONT DROPS THROUGH LATE FRIDAY NIGHT. A COLDER
CANADIAN HIGH WILL THEN BUILD IN FROM THE NORTHWEST OVER THE
WEEKEND. FRIDAY NIGHT AND SATURDAY NIGHT WILL BOTH BE RATHER
CHILLY FOR EARLY APRIL WITH LOWS IN THE UPPER 30S AWAY FROM THE
COAST. FRIDAY HIGHS WILL REACH THE MID 60S AND SATURDAY WILL
FEATURE LOW TO MID 60S. WARMING TREND SUNDAY INTO MONDAY AS THE
HIGH SHIFTS OFFSHORE.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
VFR AT KSAV/KCHS THROUGH 06Z TUESDAY.
EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE
LATE WEDNESDAY NIGHT AND THURSDAY MORNING WITH SHOWERS ASSOCIATED
WITH A COLD FRONT.
&&
.MARINE...
LIGHT AND VARIABLE WINDS EARLY WILL BECOME SW TODAY WITH SPEEDS
MAINLY BELOW 10 KT SOUTHERN WATERS. THIS AFTERNOON ALONG THE
LAND/SEA INTERFACE OF CHARLESTON COUNTY...SW FLOW WILL INCREASE AS
THE SEA BREEZE STRENGTHENS. SPEEDS SHOULD INCREASE CLOSE TO 15 KT
WITH SOME HIGHER GUSTS POSSIBLE ON THE INTRACOASTAL. SEAS WILL
AVERAGE AROUND 2 FT TODAY.
TONIGHT...SW WINDS WILL VEER TO THE W OVERNIGHT AND GRADUALLY
INCREASE AS THE LOW LEVEL GRADIENT TIGHTENS AHEAD OF A APPROACHING
COLD FRONT. A SIGNIFICANT LATE NIGHT POST FRONTAL SURGE IS ON TAP
IN THE WAKE OF THE FRONTAL PASSAGE PRIOR TO DAYBREAK AND WE HAVE
ISSUED A SMALL CRAFT ADVISORY FOR CHARLESTON WATERS STARTING LATE.
ADVISORY CONDITIONS ARE POSSIBLE IN THE CHARLESTON HARBOR NEARING
DAYBREAK ON TUESDAY AND AN ADVISORY MAY EVENTUALLY BE REQUIRED.
BEHIND THE WIND SHIFT...SEAS WILL BUILD TO 3 TO 4 FT AFTER
MIDNIGHT NORTH OF THE SAVANNAH RIVER.
STRONG COLD ADVECTION CONTINUES TUESDAY MORNING WITH SMALL CRAFT
CONDITIONS OVER THE CHARLESTON NEARSHORE WATERS AND GEORGIA
OFFSHORE WATERS. GUSTS COULD APPROACH 25 KT IN CHARLESTON HARBOR
DURING THE MORNING BUT HELD OFF AN ADVISORY THERE FOR NOW.
ANOTHER BRIEF BOUT OF ADVISORIES POSSIBLE OVER MOST OF THE WATERS
ON THURSDAY AS A COLD FRONT APPROACHES...THEN ANOTHER ROUND
POSSIBLE FRIDAY AND FRIDAY NIGHT BEHIND A REINFORCING COLD FRONT.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE LEVELS COULD REACH ADVISORY THRESHOLDS TUESDAY INTO
WEDNESDAY DUE TO NE WINDS AND SPRING TIDES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO NOON EDT WEDNESDAY
FOR AMZ374.
SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT TUESDAY FOR AMZ350.
&&
NEAR TERM...BSH
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...JRL
MARINE...JRL
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 4, 4:09 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 409 AM EDT MON APR 4 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>044-047-052-051015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- TIDAL BERKELEY- 409 AM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-051015- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 409 AM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COASTAL FLOODING...MINOR SALT WATER INUNDATION IS POSSIBLE AROUND THE TIMES OF HIGH TIDE TUESDAY THROUGH WEDNESDAY DUE TO ELEVATED WINDS AND ASTRONOMICAL INFLUENCES. COASTAL FLOOD ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-051015- INLAND BERKELEY- 409 AM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LAKE WIND...A LAKE WIND ADVISORY MAY BE NEEDED LATE TONIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:33 AM EDT | River Flood Warning | CHS | Tattnall, Toombs | 5 days |
Nearby
River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.